# SDR DALA13070035657

- Difficulty date: March 24, 2010
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 33,325 hours, 14,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR EXPIERENCED A LIGHTNING STRIKE,   DAMAGE IS OUT OF LIMITS, CONTAINED DAMAGE, PERFORMED HFEC OPEN HOLE AND SURFACE SCAN NO CRACKS INDICATED.  ALODINED AND PRIMED AREA. SHOT BLIND RIVET AND RESTORED TOP COAT PAINT IAW SRM 53-00-01, PG 201, FIG 201, SRM 53-00-01.
